# SDR SWIA202156837

- Difficulty date: January 14, 2021
- Submitted: March 11, 2021
- Operation: Air carrier
- Aircraft: N958SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7833
- Aircraft time: 43,808 hours, 36,904 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SURFACE CORROSION ON FUSELAGE SKIN AROUND MULTIPLE NUTPLATE HOLES FOR FUSELAGE TO WING FAIRINGS 191BB AND 192BB   (C-CHECK) RO 3/10/2021    REMOVED CORROSION AND REPAIRED FUSELAGE SKIN AT FUSELAGE TO WING FAIRING 191BB AND 192 BB IAW REO 601R-53-31-1176 REV -- DATED 2021-02-08 AND REO 601R-53-31-1177 REV -- DATED 2021-02-14. COMPLETED TASK CARD 51-900-1003-SKY AND ATTACHEC COMPLETED FORM 337. TOTAL WEIGHT CHANGE ADDED 0.30 LBS. LEAK CHECK "GOOD"
